Title: Strong and weak approximations of k-spacing processes
Authors: Emadeldin, Aaa ×
Beirlant, Jan
Horvath, L #
Issue Date: 1984
Publisher: Springer verlag
Series Title: Zeitschrift fur wahrscheinlichkeitstheorie und verwandte gebiete vol:66 issue:3 pages:461-484
ISSN: 0044-3719
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science